| Model Number |
05423066001 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the nano meter was reading in the incorrect unit of measure.The caller reported that the blood glucose device is labeled to read in mg/dl, but changed to mmol/l.The caller reported the customer received a result of 11.5 mmol/l.
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.